MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES THE BELMONT HYPERTHERMIA PUMP; THERMAL INFUSION FLUID WARMER

BELMONT MEDICAL TECHNOLOGIES THE BELMONT HYPERTHERMIA PUMP; THERMAL INFUSION FLUID WARMER
Model Number HYPERTHERMIA PUMP
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user facility was unable to return the implicated set for investigation.The retention sample from the reported lot was inspected and there were no anomalies or defects found.The manufacturing records of the associated lot were also reviewed and nothing notable was observed.The users were able to successfully complete the procedure after replacing the set.It was reported that the patient was not injured.Should additional information become available, a supplemental report will be submitted accordingly.We will continue to monitor and trend similar reports of this nature.
 
Event or Problem Description
Our distributor received a complaint from the user facility and relayed the following report: "during a case the solution keeps leaking out near the heater exchange.They have cleaned it once and resumed the procedure but the problem persists.Finally, it was solved eventually by replacing the set with their backup set.Hence, they would like to ask to have a replacement of the kit.They are not able to return the defected set since it is already contaminated by chemo solution.".

Brand Name
THE BELMONT HYPERTHERMIA PUMP
Common Device Name
THERMAL INFUSION FLUID WARMER
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
MDR Report Key8559627
Report Number1219702-2019-00025
Device Sequence Number2339518
Product Code LGZ
UDI-Device Identifier00896128002589
UDI-Public00896128002589
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152208
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHYPERTHERMIA PUMP
Device Catalogue Number902-00045
Device Lot Number2019-02 10
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2019
Initial Report FDA Received Date04/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1